| Model Number |
01.29.213 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-dec-2022.Lot 2117194: (b)(4) items manufactured and released on 26-apr-2022.Expiration date: 2027-04-12.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 3 months after the primary surgery, the patient came in reporting pain and instability due to a leg length discrepancy and the cause is unknown.The surgeon revised the head and the surgery was completed successfully.